MathSciNet Relay Station
MathSciNet bibliographic data
MR2413331 (2009f:53064) 53C25 (53C30)
Nikolayevsky, Yuri Einstein solvmanifolds with a simple Einstein derivation. Geom. Dedicata 135 (2008), 87–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement